Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Why would you think his man hood would act that way?

Sometimes when me and my spouse are in the mood for sex and about to have sex sometimes his penis doesnt get up or sometimes while having sex it seems to go down it gets frustrating why would this be happening?

Answer Question
 
mystery8307

Asked by mystery8307 at 8:33 PM on Jul. 11, 2011 in Relationships

Level 9 (348 Credits)
Answers (8)
  • Low testosterone levels, stress, there are a few of medical reasons......

    older

    Answer by older at 8:35 PM on Jul. 11, 2011

  • Besides medical reasons he could also be masturbating to much..
    mari2120

    Answer by mari2120 at 8:45 PM on Jul. 11, 2011

  • My dh has this too he takes Viagra, Cialis and Levetra not at the same time...lol only on our special moments and OMG!
    Have your dh see a doctor soon. GL
    Butterfly1108

    Answer by Butterfly1108 at 8:52 PM on Jul. 11, 2011

  • Hormones, Work or money-related stress... Men go through times like this.
    The Economic crisis has affected men more than we dare to admit.

    Well, ask him what turns him on, and like a brave Amazon
    help him defy the law of gravity !
    lillyblue111

    Answer by lillyblue111 at 9:31 PM on Jul. 11, 2011

  • How old is your partner?
    blueberry1

    Answer by blueberry1 at 9:36 PM on Jul. 11, 2011

  • I have to respectfully disagree with mari2120, "too much" masturbation does not cause erectile dysfunction. That is an old wives tale. One of the most common causes of ED is stress, but it can also be a sign of diabetes or high blood pressure.

    http://ehealthmd.com/content/what-can-trigger-erectile-dysfunction
    katiemomNY

    Answer by katiemomNY at 9:48 PM on Jul. 11, 2011

  • I have the exact same issue w my dh so I know exactly what Ur going thru. It is very frustrating for me too
    prettynpink343

    Answer by prettynpink343 at 10:16 PM on Jul. 11, 2011

  • When that happened to us, dh saw a doctor. He had extremely low testosterone levels. The doctor put him on a steroid ointment that he applies to his stomach daily. That did the trick. Encourage your dh to see a doctor. A simple blood test is all they will do.
    popzaroo

    Answer by popzaroo at 11:35 PM on Jul. 11, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN